Alert archive / New Mexico / Wind Advisories in 2016

Wind Advisory 15, NWS El Paso, TX

April 29, 2016El Paso County, Hudspeth County, Texas; 4 counties in New Mexico

NWS El Paso, TX issued this wind advisory at Apr 29, 2016, 5:54 AM MDT for El Paso County, Hudspeth County, Texas; 4 counties in New Mexico. It took effect at Apr 29, 2016, 12:00 PM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2016, 5:54 AM MDT (11:54 UTC)
In effect from
Apr 29, 2016, 12:00 PM MDT
Expired
Apr 29, 2016, 6:00 PM MDT
In force
6 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Luna County, NM, Otero County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 35 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 11.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3890 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

039 
WWUS74 KEPZ 291154
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
554 AM MDT FRI APR 29 2016

...MORE STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST TEXAS
TODAY...

.THE PACIFIC STORM SYSTEM THAT BROUGHT INCREASED WINDS TO THE
REGION THURSDAY REMAINS THE WEATHER MAKER TODAY AS IT SLOWLY
PASSES OVER THE FOUR CORNERS AND THROUGH NORTHERN NEW MEXICO.
AGAIN WINDY CONDITIONS WILL REDEVELOP BY LATE MORNING AND INCREASE
THROUGH THE AFTERNOON. WINDS WILL BE MORE WESTERLY TODAY AS A COOL
FRONT PUSHES ACROSS THE AREA. COOLER AIR WILL KEEP TEMPERATURES
DOWN AND SLIGHTLY INCREASE THE FORCE OF THE STRONG WEST WINDS.
WINDS OF 25 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH ARE EXPECTED.
BLOWING DUST SHOULD BE A LESSER CONCERN TODAY AS THE WESTERLY
WINDS KEEP THE THICKER DUST SOUTH AND COOLER AIR LIFT LESS DUST.
HOWEVER SOME LOCAL AREAS NEXT TO EFFICIENT DUST SOURCES MAY SEE
SHORT TERM AND INTERMITTENT SIGNIFICANT VISIBILITY RESTRICTION
AND HAZARDOUS DRIVING CONDITIONS.

NMZ403-407-410-411-413-417-TXZ418>424-292200-
/O.NEW.KEPZ.WI.Y.0015.160429T1800Z-160430T0300Z/
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...MIMBRES...HURLEY...FAYWOOD...
GRANT COUNTY AIRPORT...DEMING...COLUMBUS...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...CHAPARRAL...
OROGRANDE...WHITE SANDS RANGE HEADQUARTERS...CROW FLATS...
DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY...
EAST AND NORTHEAST EL PASO...SOCORRO...FORT BLISS...HUECO TANKS...
LOMA LINDA...CORNUDAS...DELL CITY...SALT FLAT...SIERRA BLANCA...
FABENS...FORT HANCOCK...TORNILLO...INDIAN HOT SPRINGS
554 AM MDT FRI APR 29 2016

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM MDT THIS EVENING. 

* TIMING...WINDS WILL BECOME WINDY BY LATE MORNING AND ATTAIN
  MAXIMUM STRENGTH BETWEEN 2 PM AND 7 PM BEFORE DIMINISHING
  SHORTLY AFTER SUNSET.

* WINDS...WESTERLY WINDS WILL INCREASE TO 25 TO OVER 30 MPH WITH
  GUSTS UP TO 45 MPH.

* VISIBILITY...GENERAL VISIBILITY SHOULD REMAIN ABOVE 3 MILES.
  HOWEVER LOCAL SPOTS NEXT TO PRIME DUST SOURCES WILL SEE
  PERIODIC STREAMS OF BLOWING DUST WHICH MAY CAUSE TEMPORARY
  REDUCTIONS IN VISIBILITY TO A HALF MILE.

* IMPACTS...DRIVING MAY BECOME VERY HAZARDOUS DUE TO SUDDEN
  REDUCTIONS OF VISIBILITY. HIGH WINDS WILL RESULT IN HAZARDOUS
  DRIVING CONDITIONS ESPECIALLY FOR HIGH PROFILE VEHICLES.
  WILDFIRE DANGER IS ELEVATED. SMALL OBJECTS MAY BE BLOWN ABOUT.
  MINOR DAMAGE TO LIGHT OBJECTS AND VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH STRONGER GUSTS ARE
EXPECTED.

&&

$$

BIRD
1 follow-up statement
236 
WWUS74 KEPZ 292130
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
330 PM MDT FRI APR 29 2016

...MORE STRONG WINDS ACROSS SOUTHERN NEW MEXICO AND FAR WEST
TEXAS TODAY...

.THE PACIFIC STORM SYSTEM THAT BROUGHT INCREASED WINDS TO THE
REGION THURSDAY REMAINS THE WEATHER MAKER TODAY AS IT SLOWLY
PASSES OVER THE FOUR CORNERS AND THROUGH NORTHERN NEW MEXICO.
WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON BEFORE DECREASING
SLOWLY THIS EVENING. WINDS OF 25 TO 35 MPH WITH GUSTS OF 40 TO 45
MPH ARE EXPECTED. 

NMZ403-407-410-411-413-417-TXZ418>424-300000-
/O.EXT.KEPZ.WI.Y.0015.000000T0000Z-160430T0000Z/
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/MIMBRES BASIN-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN-
OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
INCLUDING THE CITIES OF...MIMBRES...HURLEY...FAYWOOD...
GRANT COUNTY AIRPORT...DEMING...COLUMBUS...GARFIELD...HATCH...
RADIUM SPRINGS...LAS CRUCES...VADO...SUNLAND PARK...CHAPARRAL...
OROGRANDE...WHITE SANDS RANGE HEADQUARTERS...CROW FLATS...
DOWNTOWN EL PASO...WEST EL PASO...UPPER VALLEY...
EAST AND NORTHEAST EL PASO...SOCORRO...FORT BLISS...HUECO TANKS...
LOMA LINDA...CORNUDAS...DELL CITY...SALT FLAT...SIERRA BLANCA...
FABENS...FORT HANCOCK...TORNILLO...INDIAN HOT SPRINGS
330 PM MDT FRI APR 29 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* WINDS...WESTERLY WINDS FROM 25 TO 35 MPH WITH GUSTS UP TO 45
  MPH.

* VISIBILITY...GENERAL VISIBILITY SHOULD REMAIN ABOVE 6 MILES.
  HOWEVER LOCAL SPOTS NEXT TO PRIME DUST SOURCES WILL SEE PERIODIC
  STREAMS OF BLOWING DUST WHICH MAY CAUSE TEMPORARY REDUCTIONS IN
  VISIBILITY TO A HALF MILE.

* IMPACTS...HIGH WINDS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS
  ESPECIALLY FOR HIGH PROFILE VEHICLES. WILDFIRE DANGER IS
  ELEVATED. SMALL OBJECTS MAY BE BLOWN ABOUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH STRONGER GUSTS
ARE EXPECTED.

&&

$$

ROGASH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:57 AM MDT, 1 hour 57 minutes earlier.

Area forecast discussion, Apr 29, 3:57 AM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
357 AM MDT FRI APR 29 2016

.SYNOPSIS...
UPPER LEVEL PACIFIC STORM SYSTEMS CONTINUE TO DEVELOP AND SWING
ACROSS THE SOUTHWESTERN U.S. THIS MEANS MORE WIND FOR THE REGION
TODAY AS STRONG WESTERLY WINDS DEVELOP AGAIN THIS AFTERNOON.
SLIGHTLY COOLER CONDITIONS WILL KEEP DUST DOWN A BIT...BUT EXPECT
SOME. MOST OF THE REGION WILL STAY DRY...BUT A LITTLE MOISTURE IS
WORKING IN. THUS A FEW SHOWERS AND STORMS WILL BE POSSIBLE OVER
THE MOUNTAINS TODAY AND SATURDAY. SUNDAY A BACKDOOR FRONT AND
EASTERLY WINDS WILL BRING GULF MOISTURE INTO THE AREA. THIS WILL
BRING SLIGHT CHANCES FOR SHOWERS AND STORMS TO AREAS EAST OF THE
RIO GRANDE FOR SUNDAY THROUGH WEDNESDAY. HOWEVER HIGH PRESSURE
ALOFT WILL LIKELY REDUCE THOSE CHANCES. THE GOOD NEWS IS THAT HIGH
PRESSURE WILL LEAD TO A PERIOD OF LIGHTER WINDS FOR NEXT WEEK. THE
NEXT WEEKEND MAY BECOME UNSETTLED AS YET ANOTHER LARGE PACIFIC
STORM SYSTEM DROPS IN.

&&

.DISCUSSION...
W.O.W?..."WINDY OR WINDIER?". THAT IS THE QUESTION FOR TODAY'S
FORECAST. YET ANOTHER LARGE PACIFIC STORMS SYSTEM IS PASSING
THROUGH THE REGION TODAY. THIS MEANS MORE WINDS. TODAY WILL BE
COOLER AS THE SYSTEM DRAGS A PAC FRONT THROUGH AND TURNS WINDS
WESTERLY. THIS SHOULD LIMIT THE DUST POTENTIAL...BUT NOT ELIMINATE
IT. DUST SHOULD STAY FAIRLY SOUTH OVER THE INTERNATIONAL BORDER
ZONES. WINDS LOOK TO BE STRONGER THAN YESTERDAY EAST...SAME OR
LOWER WEST. THINKING A WIND ADVISORY IS NECESSARY FOR LOWLANDS
EAST OF THE BOOTHEEL FOR TODAY...NOON TO 9PM. LAST THING FOR
TODAY...IS THE ARRIVAL OF A BIT OF MID-LEVEL MOISTURE ON THE
BACKSIDE OF THE SYSTEM. THUS SLIGHT CHANCES FOR SHOWERS AND
THUNDERSTORMS OVER MOSTLY THE WESTERN MOUNTAIN AREAS.

SATURDAY OUR AREA IS BETWEEN STORMS. A SOUTHWEST FLOW PATTERN
ALLOWS FOR WARMING WITH MODERATE AFTN BREEZES. STILL A BIT OF SW
MTN MOISTURE IN PLACE...SO MAYBE A STRAY BUILDUP OVER THE GILA.
SUNDAY THE NEXT PAC STORM IS OVER NW AZ AND BEGINNING TO LIFT NE
AND OPEN UP. THIS MEANS IT BYPASSES OUR REGION WITH LITTLE TO NO
IMPACT. HOWEVER WE WILL SEE THE ARRIVAL OF A BACKDOOR FRONT FROM
THE NE THANKS TO SOUTHWARD DIVING SFC HIGH PRESSURE THROUGH THE
PLAINS STATES. THIS PUTS THE EASTERN HALF OF THE FORECAST AREA
UNDER PROLONGED LOW-LEVEL EASTERLY FLOW. THIS ALLOWS FOR SOME
GULF MOISTURE INGEST WITH THE DRYLINE EBBING WEST AND EAST ACROSS
THE EASTERN ZONES EACH DAY THROUGH NEXT THURSDAY FOR THE ZONES
EAST OF THE RIO GRANDE. THUS WE BEGIN TO INTRODUCE POPS INTO THE
FORECAST FOR THE EASTERN ZONES. THIS PATTERN SUGGEST ISOLATED TO
SCATTERED AFTN/EVE SHOWERS AND THUNDERSTORMS FOR THE MOUNTAINS
AND EASTERN LOWLANDS EACH DAY.

BEYOND TUE HIGH PRESSURE ALOFT BEGINS TO FORM WEST AND MOVE OVER
THE REGION BY WED/THU. THIS FEATURES WILL LIKELY BEGIN TO LIMIT
CONVECTIVE ACTIVITY RESULTING IN MORE ISOLATED COVERAGE FOR WED
AND THU.

FOR THE NEXT WEEKEND BOTH THE GFS AND ECMWF MODELS SUGGEST A
SOUTHWEST MOISTURE TAP TO MOVE OVER THE REGION WITH THE APPROACH
OF ANOTHER LARGE PACIFIC STORM SYSTEM. SO IT LOOKS LIKE WEATHER
COULD BECOME UNSETTLED FOR THE FRI-SUN TIME FRAME.

&&

.AVIATION...29/12Z-30/12Z. VFR COND EXPECTED ALL TERMS THRU PD.
HOWEVER PATCHY LOCAL BLOWING COULD IMPACT DMN...ELP...LRU FOR
BRIEF PDS FROM 18Z-02Z. W WINDS WILL INCREASE AGAIN BETWEEN 15Z-
18Z TO 20-25G45KTS WITH PATCHY AREAS OF 3-5SM BLDU.

&&

.FIRE WEATHER...
ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE REGION. BREEZY TO
WINDY CONDITIONS WILL CONTINUE TO BE THE NORM THROUGH SUNDAY BEFORE
STARTING TO DECREASE EARLY NEXT WEEK AS AN UPPER RIDGE BUILDS IN.
FIRE WEATHER CONDITIONS CONTINUE SOMEWHAT ELEVATED TODAY WITH
MORE STRONG WESTERLY WINDS...AND RH DROPPING RIGHT AROUND 14-18%
ACROSS THE LOWLANDS. THERE WILL BE A SLIGHT INCREASE IN MOISTURE
FROM THE WEST FOR FRIDAY WHICH WILL HELP TO KEEP CRITICAL
CONDITIONS FROM DEVELOPING EXCEPT POSSIBLY SOME AREAS OVER
HUDSPETH AND SOUTHERN OTERO COUNTIES. MAY ALSO SEE ISOLATED PM
MOUNTAIN STORMS AND SLIGHT RISK OF DRY LIGHTNING. AN UPPER LOW
WILL CROSS THE REGION SUNDAY AND BRING SOME SHOWERS AND
THUNDERSTORMS TO THE AREA MOUNTAINS AND AREAS EAST OF THE RIVER.
WARM AND DRY WEATHER IS EXPECTED EARLY NEXT WEEK WITH HIGHS
WARMING INTO THE MID TO UPPER 80S OVER THE LOWLANDS BY WEDNESDAY
BUT WINDS SHOULD REMAIN BELOW 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 75  54  80  54 /   0   0   0   0
SIERRA BLANCA           74  49  78  50 /   0   0   0   0
LAS CRUCES              70  47  77  49 /   0   0   0   0
ALAMOGORDO              72  47  76  50 /   0   0   0   0
CLOUDCROFT              48  34  54  36 /  10  20   0  10
TRUTH OR CONSEQUENCES   69  44  75  49 /  10  10   0   0
SILVER CITY             63  40  71  42 /  10  10  10   0
DEMING                  72  44  79  47 /   0   0   0   0
LORDSBURG               71  43  81  44 /   0   0   0   0
WEST EL PASO METRO      74  53  80  54 /   0   0   0   0
DELL CITY               75  47  79  47 /   0   0   0   0
FORT HANCOCK            77  51  82  51 /   0   0   0   0
LOMA LINDA              69  49  75  51 /   0   0   0   0
FABENS                  76  50  81  51 /   0   0   0   0
SANTA TERESA            73  50  79  50 /   0   0   0   0
WHITE SANDS HQ          70  50  77  52 /   0   0   0   0
JORNADA RANGE           70  44  76  46 /   0   0   0   0
HATCH                   72  45  78  47 /   0   0   0   0
COLUMBUS                74  44  80  47 /   0   0   0   0
OROGRANDE               71  50  77  53 /   0   0   0   0
MAYHILL                 58  39  63  39 /   0  20   0  10
MESCALERO               58  38  64  39 /  10  10   0  10
TIMBERON                57  39  63  40 /   0  20   0  10
WINSTON                 62  37  68  39 /  10  20  10   0
HILLSBORO               68  43  74  46 /  10   0   0   0
SPACEPORT               70  45  76  48 /   0   0   0   0
LAKE ROBERTS            65  35  69  37 /  10  10  10   0
HURLEY                  65  41  73  42 /   0   0  10   0
CLIFF                   70  37  77  41 /  10  10  10   0
MULE CREEK              68  35  75  39 /  10  10  10   0
FAYWOOD                 67  42  74  43 /   0   0   0   0
ANIMAS                  73  45  82  46 /   0   0   0   0
HACHITA                 72  44  81  45 /   0   0   0   0
ANTELOPE WELLS          74  45  80  44 /   0   0   0   0
CLOVERDALE              71  44  77  44 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     NMZ403-407-410-411-413-417.

TX...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
     TXZ418>424.

&&

14-BIRD
Hazardous weather outlook, Apr 28, 6:22 AM MDT, 23 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
622 AM MDT THU APR 28 2016

NMZ401>417-TXZ418>424-291230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
622 AM MDT THU APR 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHWEST WINDS THIS AFTERNOON BECOMING 25 TO 35 MPH WITH
GUSTS TO NEAR 50 MPH. EXPECT AREAS OF BLOWING DUST WITH PATCHY
AREAS OF SEVERELY REDUCED VISIBILITY. SOUTHERN DESERT LOWLANDS
WILL BE MOST AFFECTED. TRAVEL MAY BE DANGEROUS DUE TO BUFFETING
WINDS AND LOW VISIBILITY. ALSO BLOWING OBJECTS AND MINOR DAMAGE TO
LIGHT STRUCTURES AND WEAK VEGETATION. WINDS SLACKEN TO BREEZY
OVERNIGHT...BUT WILL REMAIN STRONG OVER EAST SLOPE LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONTINUED WINDY MOST AREAS FRIDAY...STRONGEST EAST OF RIO GRANDE.
LESS DUST DUE TO WINDS BEING WESTERLY AND TEMPERATURES BEING
COOLER. SLIGHT RISK OF MOUNTAIN SHOWERS AND THUNDERSTORMS FRIDAY
AND SATURDAY...MAINLY OVER THE GILA REGION. COULD SEE DAMAGING
OUTFLOW WINDS. OTHERWISE STORMS ARE NOT EXPECTED TO BE SEVERE.
SUNDAY THROUGH WEDNESDAY SLIGHT RISK OF ISOLATED SHOWERS AND
THUNDERSTORMS OVER AREAS EAST OF THE RIO GRANDE. SLIGHT RISK OF
SMALL HAIL...AND GUSTY OUTFLOWS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT MEASURED WIND GUSTS...ESTIMATES
OF REDUCED VISIBILITY...AND WIND DAMAGE.

BIRD

Nearby

Wind Advisories in New Mexico, 2016Wind Advisories in Texas, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.